Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of doubly transitive groups


Author: J. L. Zemmer
Journal: Proc. Amer. Math. Soc. 12 (1961), 644-650
MSC: Primary 20.20
DOI: https://doi.org/10.1090/S0002-9939-1961-0159867-2
MathSciNet review: 0159867
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Daniel Gorenstein, A class of Frobenius groups, Canad. J. Math. vol. 11 (1959) pp. 39-47. MR 0101882 (21:688)
  • [2] Marshall Hall, Projective planes, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 229-277. Correction, ibid. vol. 65 (1949) pp. 473-474. MR 0008892 (5:72c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.20

Retrieve articles in all journals with MSC: 20.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0159867-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society